# SDR UALA2011022100851

- Difficulty date: February 19, 2011
- Submitted: February 24, 2011
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 38,389 hours, 8,324 cycles
- Engine: Pwa PW4077
- System (JASC): 2915 · Hydraulic Pressure Relief Valve, Main
- Part: Circuit Card
- Part number: 285W0017102
- Part serial: 25
- Condition: Faulty
- Location: Reservoir Press
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD RESERVOIR PRESSURE LT STATUS MESSAGE.  REPLACED A17 HYD LOW PRESS CARD IAW MM.  REPLACED PRESSURE SWITCH.  REPLACED A4 HYD DIM CARD.
